# SDR DALA2021012900563

- Difficulty date: January 26, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N509DN
- Make and model: Airbus A350-941
- Aircraft serial: 0199
- Aircraft time: 12,482 hours, 1,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT LIGHTS AT 3L/3R ILLUMINATED.  CORRECTIVE ACTION: C/W REPLACEMENT OF 603XY AND 803XY, PER A350 AMM 24-74.  NO DISP ERRORS AND FUNCTION NORMAL.
